# SDR ASOA20100043

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL18 LT & RT SIDES HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 50 FSH BOTH FAILED NDT INSP AT WL69 AFT FLANGE RADIUS.  REMOVED RIVETS FROM RBL 18 POST IAW SRM 51-42-06 STEP 11A, B 1-5.  REQUIRE INSTALL. OK TO INSTALL RBL 18 POST.  REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
